@article{CM_1980__42_1_121_0, author = {Ran, Ziv}, title = {Cycles on Fermat hypersurfaces}, journal = {Compositio Mathematica}, volume = {42}, year = {1980}, pages = {121-142}, mrnumber = {594486}, zbl = {0463.14003}, language = {en}, url = {http://dml.mathdoc.fr/item/CM_1980__42_1_121_0} }
Ran, Ziv. Cycles on Fermat hypersurfaces. Compositio Mathematica, Tome 42 (1980) pp. 121-142. http://gdmltest.u-ga.fr/item/CM_1980__42_1_121_0/
[1] Hodge's general conjecture is false for trivial reasons. Topology, 8 (1969) 299-303. | MR 252404 | Zbl 0177.49002
:[2] The topological invariants of algebraic varieties, Proc. Int'l Cong. Math., Cambridge, 1950, Vol. 1. | MR 46075 | Zbl 0048.41701
:[3] Algebraicity of some products of values of the Γ function. Proc. Symp. Pure Math., 33 (1979), part 2, 343-345. | Zbl 0449.10029
and :[4] L'Analysis Situs et la Géométrie Algébrique, Gauthier-Villars, Paris, 1924. | JFM 50.0663.01
:[5] On the Picard-Lefschetz transformation for algebraic varieties acquiring general singularities, TAMS, 181 (1973) 89-126. | MR 344248 | Zbl 0284.14005
:[6] Griffiths transversality in crystalline cohomology, §3. Ann. of Math., 108, Sept., 1978. | MR 506993 | Zbl 0362.14007
:[7] Personal communication; (to appear).
:[8] Homology Theory on Algebraic Varieties. Pergamon Press, Oxford-London- New York, 1958. | MR 93522 | Zbl 0100.16303
: